# SDR CA150330005

- Difficulty date: March 29, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 8,636 hours
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315731
- Condition: Fractured
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI FOR DEPARTURE THE ANTI-SKID CAUTION LIGHT CAME ON.  THE CREW ELECTED TO RETURN TO THE GATE.  DURING THE RETURN TAXI THE NR 2 MAIN WHEEL SEIZED & THE ACFT COULD TAXI NO FURTHER.  THE PAXS WERE OFFLOADED ON THE TAXIWAY INTO BUSSES & BUSSED BACK TO THE TERMINAL.  REMOVED THE NR 2 MAIN WHEEL ON THE TAXIWAY & THE ACFT WAS TOWED TO THE HANGAR.  INSPECTION HAS FOUND THAT THE NR 2 MAIN WHEEL HUB FRACTURED ALLOWING THE WHEEL TO BECOME LOOSE ON THE AXLE.  THERE IS CONSEQUENT DAMAGE TO LG AXLE & EXTENSIVE DAMAGE TO THE BRAKE UNIT & WHEEL HUB.  THE WHEEL BEARINGS APPEAR TO BE INTACT.  THE LG AXLE WAS REPLACED ALONG WITH BOTH BRAKE UNITS & BOTH WHEELS.  NR 2 MAIN WHEEL ASSEMBLY PN 3-1573-1, SN 0114.  WHEEL STATS  TSN 2255, CSN 1759, TSR475, CSR 465, TS DETAILED INSP 1171, CS DETAILED INSP 916.  DETAILED INSPECTION SCHEDULED EVERY 1050 CYCLES.  ACFT TSN 9225, CSN 7196.
